# SDR AALA201602119008

- Difficulty date: February 7, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 47,043 hours, 26,797 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  CABIN ODOR, ROTTEN EGG SMELL & GYM LOCKER SMELL, REPORTED BY FLIGHT ATTENDANT IN AFT CABIN AREA.  THAT RESULTED IN EARS POPPING, IRRITATED, HOARSE AND SCRATCHY THROAT.  ACCOMPLISHED CABIN AIR QUALITY REPORT JC 26L00021001, FOUND NO INDICATION OF ROTTEN EGG.  GYM LOCKER SMELL IN AFT CABIN, RAN ENGS & APU WITH PACKS SELECTED.  ACFT OK FOR SERVICE.
